advertisement
Question
Posted by: REFILOE | 2011-08-22

every fourth nite menstruation

I NEED TO STOP THE FOURTH NITE PERIODS, I''M NOT PREVENTING AND GOING ON A HONEY MOON SOON...PLEASE HELP

Not what you were looking for? Try searching again, or ask your own question
Our expert says:
Expert ImageGynaeDoc

You can delay your period by taking Provera starting 7-10 days before your period is due.

Best wishes

The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.

1
Our users say:
Posted by: gynaedoc | 2011-08-29

You can delay your period by taking Provera starting 7-10 days before your period is due.

Best wishes

Reply to gynaedoc

Have your say

Thanks for commenting! Your comment will appear on the site shortly.
Thanks for commenting! Your comment will appear on the site shortly.
advertisement